| Model Number |
SY60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Eye Injury (1845)
| Date of Event |
06/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that during the intraocular lens (iol) implant procedure, loading error was noticed.Additional information has been received that the lens was scratched.The lens was removed with lens scissors.The incision was widened and 10 nylon was used to close the incision.There was no further patient impact.